MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 104; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 104; GENERATOR
Model Number 104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or "malfunctions".These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.F10 health effect, clinical code: code e2402 utilized; appropriate term ¿migration¿ is not available.(note that although migration is an available medical device problem code, in this report¿s context, the migration does not reflect a problem with the functionality or delivery of therapy of the device.Therefore, a device problem code does not adequately capture the patient¿s adverse event.) h3.Device evaluated by mfr? code 81 - device evaluation is not necessary because the reported event has been determined as not related to the functionality or delivery of therapy of the device.
 
Event or Problem Description
The patient reported that she felt her generator "flip" in her chest back in (b)(6) 2023 and has been expiring daily pain ever since.The pain has since gotten worse, 6.5/10 pain level, and the patient is treating the pain with over-the-counter medication(tylenol/motrin) and also using a heating pad.The patient attributes her pain to be due to scar tissue and low battery.The patient has since been referred for a battery replacement.No known surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
Implant card received noting that the patient underwent a battery replacement due to battery depletion.

Brand Name
PULSE GEN MODEL 104
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key21697651
Report Number1644487-2025-00331
Device Sequence Number9419376
Product Code LYJ
UDI-Device Identifier05425025750047
UDI-Public05425025750047
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/05/2019
Device Model Number104
Device Lot Number204167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale